Alert archive / Washington / Gale Warnings in 2011

Gale Warning 15, NWS Seattle, WA

February 16, 2011

NWS Seattle, WA issued this gale warning at Feb 16, 2011, 9:22 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2011, 9:22 AM PST (17:22 UTC)
Expired
Feb 16, 2011, 2:46 PM PST
In force
5 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WHUS76 KSEW 161722 AAA
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
922 AM PST WED FEB 16 2011

PZZ150-153-156-170-173-176-170130-
/O.CAN.KSEW.GL.W.0014.000000T0000Z-110216T2300Z/
/O.EXB.KSEW.SC.Y.0646.000000T0000Z-110218T0000Z/
/O.NEW.KSEW.SW.Y.0011.110217T0600Z-110218T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
922 AM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM
THIS EVENING TO 4 PM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR |THE COASTAL WATERS...WHICH IS IN EFFECT UNTIL 4 PM
PST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN
EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED FOR FOR THE COASTAL WATERS. 

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-170130-
/O.UPG.KSEW.SC.Y.0646.000000T0000Z-110217T1100Z/
/O.NEW.KSEW.GL.W.0015.110216T1722Z-110216T2300Z/
/O.NEW.KSEW.SC.Y.0647.110216T2300Z-110218T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
922 AM PST WED FEB 16 2011

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING
FOR THE AERA NEAR CAPE FLATTERY...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST THURSDAY. 

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-170130-
/O.EXT.KSEW.RB.Y.0011.000000T0000Z-110218T0000Z/
GRAYS HARBOR BAR-
922 AM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM
PST THURSDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT FOR THE
GRAYS HARBOR BAR UNTIL 4 PM PST THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ131>135-170130-
/O.EXT.KSEW.SC.Y.0646.000000T0000Z-110218T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
922 AM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE CENTRAL AND
EASTERN STRAIT UNTIL 4 PM PST THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
533 
WHUS76 KSEW 162246 AAA
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
246 PM PST WED FEB 16 2011

PZZ130-170700-
/O.CAN.KSEW.GL.W.0015.000000T0000Z-110216T2300Z/
/O.EXT.KSEW.SC.Y.0647.110216T2246Z-110217T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
246 PM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE
WARNING FOR WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THIS AREA UNTIL 4 AM PST
THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-170700-
/O.EXT.KSEW.SC.Y.0646.000000T0000Z-110217T0600Z/
/O.CON.KSEW.SW.Y.0011.110217T0600Z-110218T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
246 PM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE COASTAL WATERS
UNTIL 10 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT FOR THIS AREA FROM 10 PM THIS EVENING TO 4
PM PST THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ131>133-170700-
/O.EXT.KSEW.SC.Y.0646.000000T0000Z-110217T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
246 PM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE CENTRAL AND EAST
STRAIT OF JUAN DE FUCA UNTIL 4 AM PST THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-170600-
/O.EXT.KSEW.SC.Y.0646.000000T0000Z-110217T0600Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
246 PM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ADMIRALTY INLET AND
THE PUGET SOUND UNTIL 10 PM PST THIS EVENING.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-170700-
/O.CON.KSEW.RB.Y.0011.000000T0000Z-110218T0000Z/
GRAYS HARBOR BAR-
246 PM PST WED FEB 16 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE
GRAYS HARBOR BAR UNTIL 4 PM PST THURSDAY.

* PLEASE SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 16, 9:00 AM PST, 22 minutes earlier.

Area forecast discussion, Feb 16, 9:00 AM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST WED FEB 16 2011

.SYNOPSIS...A COLD UPPER TROUGH OVER THE PACIFIC NORTHWEST WILL KEEP
SHOWERS IN THE FORECAST THROUGH FRIDAY NIGHT. THE AIR MASS WILL
GRADUALLY COOL WITH THE SNOW LEVEL FALLING TO 500 FEET OR LOWER
TONIGHT. THE TROUGH WILL MOVE SOUTH FRIDAY NIGHT AND DRIER NORTHERLY
FLOW WILL PREVAIL SATURDAY. ANOTHER COLD UPPER TROUGH WILL MOVE
ACROSS THE REGION FROM THE NORTHWEST SUNDAY OR EARLY NEXT WEEK.

&&

.SHORT TERM...LATEST IR SATELLITE IMAGERY SHOWS NUMEROUS COLD TOPPED
CU ACROSS THE PAC NW AND OFFSHORE UNDER A BROAD TROUGH WHICH HAS
SETTLED OVER THE REGION. THE BEST UPPER LEVEL DYNAMICS HAVE SHIFTED
WELL S OF THE THE AREA BUT WITH 500 MB TEMPS AT -36C THERE ARE
PLENTY OF INSTABILITY SHOWERS ACROSS THE REGION. THE GREATER PUGET
SOUND REGION APPEARS TO BE IN SOMEWHAT OF A SUCKER HOLE THIS MORNING
DUE TO SOME SHADOWING EFFECTS OFF THE OLYMPICS. HOWEVER...MODELS
INDICATE THAT DIURNAL INSTABILITY WILL INCREASE THROUGH THE DAY WITH
SHOWERS BECOMING MORE NUMEROUS DURING THE AFTERNOON AND FILLING IN
ACROSS MUCH OF THE AREA. MODEL FORECAST LI'S ARE DOWN NEAR 0 TO -1C
BY 21Z WHICH SUGGESTS AT LEAST SOME THREAT OF ISOLATED
THUNDERSTORMS...THOUGH NOTHING TOO ORGANIZED WITH THE MAIN DYNAMICS
S OF WA. THE CURRENT FORECAST APPEARS ON TRACK TODAY WITH NO UPDATES
PLANNED.

THE AIR MASS COOLS A BIT MORE TONIGHT AND THURSDAY WITH 850 MB TEMPS
DROPPING DOWN TO AROUND -7C AND 1000-850 MB THICKNESS VALUES JUST
BELOW 1300M. DURING THIS PERIOD...IT APPEARS PRECIP WILL BE MOSTLY
IN THE FORM OF SHOWERS WITH ONSHORE FLOW ACROSS THE AREA MODERATING
THE LOWEST LEVELS. WHILE SOME SNOW OR MIXED PRECIP MAY BE OBSERVED
IN PASSING SHOWERS ABOVE 500 FEET...THE LOWLANDS FOR THE MOST PART
WILL LIKELY JUST SEE COLD RAIN SHOWERS MIXING WITH SOME WET SNOW
DURING THE NIGHT/MORNING HOURS WITH ACCUMULATION UNLIKELY. HILLTOPS
ABOVE 500 FEET COULD SEE A DUSTING BUT THIS WILL BE HIT AND MISS.

ONSHORE FLOW WILL INCREASE ON THURSDAY NIGHT AS ANOTHER UPPER TROUGH
CLOSES OFF OVER SW B.C. AND A SURFACE LOW DEVELOPS OFF VANCOUVER
ISLAND. ALL MODELS HAVE SHIFTED WWD WITH THE TRACK OF THE UPPER/SFC
LOW DIVING SWD OFF THE WA COAST FRIDAY. PREVIOUS GFS RUNS WERE
DROPPING THE SYSTEM SWD OVER WA PULLING DOWN A COLD ARCTIC BOUNDARY
WHICH COULD HAVE BEEN A SNOW PRODUCER FOR THE LOWLANDS. THE NEW
SUITE OF MODELS INCLUDING THE 12Z GFS NOW KEEP MOST THE RAIN/SNOW
SHOWERS LIMITED TO THE COAST WWD AND NOT DRAGGING DOWN NEARLY AS
MUCH COLD AIR...THOUGH STRONG FRASER OUTFLOW STILL SEEMS LIKELY
ACROSS THE FAR N INTERIOR WHERE MUCH COLDER TEMPS ARE EXPECTED.
THERE IS STILL ENOUGH UNCERTAINTY TO LEAVE THE FORECAST UNCHANGED
FOR THE TIME BEING.  MERCER

.LONG TERM...PREVIOUS DISCUSSION...ALL OF THE EXTENDED MODELS AGREE
ON A DRY DAY FOR SATURDAY WITH NORTHERLY FLOW ALOFT OVER WESTERN
WASHINGTON. AS WAS THE CASE WITH THE 00Z RUNS LAST NIGHT THE GFS
BRINGS A SHORTWAVE DOWN IN THE NORTHERLY FLOW ALOFT SATURDAY NIGHT
INTO SUNDAY MORNING WHILE THE ECMWF IS MUCH SLOWER AND FURTHER TO
THE WEST WITH THIS FEATURE. LITTLE AGREEMENT IN THE MODELS FOR THE
REMAINDER OF THE EXTENDED PERIOD WITH THE ECMWF DIGGING A TROUGH OFF
THE COAST FOR THE FIRST PART OF NEXT WEEK KEEPING THINGS DRY UNTIL
TUESDAY WHILE THE GFS HAS THIS FEATURE ABOUT 5 DEGREES FURTHER EAST
WHICH KEEPS THE POSSIBILITY OF SNOW IN THE FORECAST FOR SUNDAY
THROUGH TUESDAY. THE LACK OF CONSISTENCY BETWEEN THE MODELS DOES NOT
LEND MUCH CONFIDENCE TO EITHER SOLUTION AND BOTH SOLUTIONS ARE
PLAUSIBLE SO FOR NOW WILL HAVE TO STAY WITH A VERY BROADBRUSH CHANCE
POPS FORECAST WITH RAIN OR SNOW MENTIONED THROUGH THE FIRST PART OF
NEXT WEEK. FELTON

&&

.HYDROLOGY...THERE IS NO INDICATION THAT A FLOOD PRODUCING PATTERN
WILL DEVELOP DURING THE NEXT TEN DAYS. ON THE CONTRARY...COOL
WEATHER WILL PRECLUDE ANY THREAT OF FLOODING ON THE GREEN OR ANY
OTHER WESTERN WASHINGTON RIVERS.

&&

.AVIATION...AN UPPER TROUGH REMAINS OFFSHORE WITH LIGHT SW FLOW
ALOFT.  THE AIR MASS REMAINS MOIST AND SLIGHTLY UNSTABLE TODAY.
WINDS WILL REMAIN BLUSTERY IN PLACE TODAY AS A 990 MB LOW MOVES INTO
SOUTHERN BRITISH COLUMBIA TODAY. SHOWERS AND ISOLATED THUNDERSTORMS
WILL LOWER CEILINGS AND VSBYS DOWN INTO THE MVFR CATEGORY AT
TIMES...OTHERWISE VFR CONDITIONS EXPECTED.

KSEA...SOME SHOWERS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH A
SHOT AT A LIGHTNING STRIKE NEARBY THIS AFTERNOON OR EARLY THIS
EVENING.  HOWEVER NOT ENOUGH OF A CHANCE TO WARRANT MORE THAN A CB
IN THE CLOUD GROUP AT THIS TIME.  SLY WINDS ARE EXPECTED TO PICK UP
A BIT THIS AFTN BEFORE EASING THIS EVENING.  CERNIGLIA

&&

.MARINE...THE LOW OFF THE COAST IS RIGHT ABOUT 990 MB AT THIS TIME
AND IS RIGHT ON THE CENTRAL VANCOUVER ISLAND COAST THIS MORNING.
THIS LOW WILL SLOWLY MOVE NE TODAY AND GRADUALLY FILL WHICH WILL
ALLOW THE SURFACE PRESSURE GRADIENTS OVER THE REGION TO RELAX.

WINDS HAVE RELAXED ENOUGH OVER THE COASTAL WATER TO DROP THE GALE TO
A SCA FOR NOW.  THERE ARE A FEW AREAS IN THE NORTHERN WATERS THAT
HAVE PUSHED INTO THE LOW 30S...BUT WILL LEAVE THE 20-30 KT FORECAST
UP FOR NOW AS THAT IS REPRESENTATIVE OF THE OVERALL CONDITIONS.

LIGHTER WINDS AND SEAS THU.  NEXT LOW WILL SLIDE DOWN THE COAST THU
NIGHT AND FRI AND REMAIN OFFSHORE.  THIS IS NOT A STRONG SYSTEM BUT
IT WILL LIKELY BE GOOD FOR A FEW SCA TYPE WINDS.  CERNIGLIA
&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...
PZ...SMALL CRAFT ADVISORY ALL WATERS.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 9:22 AM PSTSmall Craft AdvisorySEW12 hr
Feb 16, 9:22 AM PSTSmall Craft Advisory for Hazardous SeasSEW24 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.